# SDR CALA0001738

- Difficulty date: November 12, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Condition: Dented
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT MLG DOOR UPPER DOOR PAN DENTED AT DOOR HINGE.  THE PAN WAS REMOVED AND REPLACED IAW SRM 51-30-2.
